# SDR SWIA202053240

- Difficulty date: August 27, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RPB WEB HAS 3 AREAS WITH MULTIPLE INDICATIONS NOTED 1) LINTEL AREA .250 LONG 100%FSH 2) B 0.0 WL 129 2.7 INCHES LONG 50%FSH AND 3) RBL 18.00 WL 130 1.7 INCHES LONG 60% FSH ALL 3 AREAS FAILED NDT INSPECTION.  C-CHECK RO 10/13/2020.  REPAIRED LINTEL IAW BOMBARDIER REO.  REPAIRED DAMAGE AT BL 0 AND RBL 18, IAW BOMBARDIER REO REF WVAC MWC JOB 97889105 OP 5531 CAMP 21369389.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  WEIGHT CHANGE 0.90 LBS.  REFERENCE CONTINUATION FOR WORK PERFORMED.
